AIMS Mathematics, 2017, 2(2): 260-268. doi: 10.3934/Math.2017.2.260

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Some Convolution Properties of Multivalent Analytic Functions

Department of Mathematics Abbottabad University of Science and Technology Abbottabad, Pakistan.

In this paper, we introduce a new subclass of multivalent functions associated with conic domain in an open unit disk. We study some convolution properties, su cient condition for the functions belonging to this new class.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved